Volume 35, Number 1

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 1, 35 (2017). Abstract
pdf
Full Article

Jiwei Zhang, Zhenli Xu, Xiaonan Wu and Desheng Wang
Stability Analysis for Nonlinear Schrödinger Equations with Nonlinear Absorbing Boundary Conditions
J. Comp. Math., 35 (2017), pp. 1-18. Abstract
pdf
Full Article

Russell B. Richins
A Saddle Point Numerical Method for Helmholtz Equations
J. Comp. Math., 35 (2017), pp. 19-36. Abstract
pdf
Full Article

Dong Liao, Hui Zhang and Zhengru Zhang
Energy Stable Numerical Method for the TDGL Equation with the Reticular Free Energy in Hydrogel
J. Comp. Math., 35 (2017), pp. 37-51. Abstract
pdf
Full Article

Xiaofeng Cai, Jun Zhu and Jianxian Qiu
Hermite Weno Schemes with Strong Stability Preserving Multi-Step Temporal Discretization Methods for Conservation Laws
J. Comp. Math., 35 (2017), pp. 52-73. Abstract
pdf
Full Article

Xiaole Han, Hehu Xie and Fei Xu
A Cascadic Multigrid Method for Eigenvalue Problem
J. Comp. Math., 35 (2017), pp. 74-90. Abstract
pdf
Full Article

Fang Deng, Chao Zeng, Meng Wu and Jiansong Deng
Bases of Biquadratic Polynomial Spline Spaces Over Hierarchical T-Meshes
J. Comp. Math., 35 (2017), pp. 91-120. Abstract
pdf
Full Article